# SDR BSY2003F00026

- Difficulty date: October 22, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N17708
- Make and model: Beech 58
- Aircraft serial: TH813
- Engine: Cont IO520C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Squat Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT GO UP.  FOUND BROKEN WIRE IN WHEEL WELL COMING FROM SQUAT SWITCH.
